# SDR ASOA2012092102253

- Difficulty date: September 17, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 27,573 hours, 20,484 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT ROW 12 DOES NOT LIGHT UP ON THE FRONT SIDE. (AILSLE SIGN)  RESET EMERGENCY LIGHT BATTERY AND FOUND LOOSE CONNECTOR PLUG.  ALL CHECKS GOOD IAW AMM 33-50-00.
